# SDR CA020801008

- Difficulty date: July 25, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3S1
- Aircraft time: 24,858 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS6706D26
- Condition: Sheared
- Location: Lt  Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  AT TRIP CHECK DAMAGE FOUND TO LT WING TO FLAP FAIRING,  MLG SHOCK STRUT DOOR, AND JURY STRUT DOOR.  INVESTIGATION FOUND SHOCK STRUT DOOR MID ATTACH BOLD HAD SHEARED ALLOWING SEPERATION OF DOOR FROM STRUT.  NEW FAIRING PANEL FABRICATED, JURY STRUT DOOR TEMPORARY REPAIRED AND SHOCK STRUT DOOR REMOVED FOR REPAIRS AIRCRAFT IS PRESENTLY FLYING UNDER MEL 32-12-01A.
